# SDR SWIA200617585

- Difficulty date: November 11, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 9,145 hours, 7,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM LEFT UPPER CRACKED AT 2B2 10 AND BOTH OF THE INBD AND OUTBD 280 CLIPS ARE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS FOR FLOOR SUPPORT BEAM LEFT BL 10 AND INBD AND OUTBD CLIPS AS PER CRJ200 REO 601R-53-11-138NC.
